Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 31, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Dec 5, 2010, 4:51 AM EST for 6 counties in New Jersey; Sussex County, Delaware. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2010, 4:51 AM EST (09:51 UTC)
- Expired
- Dec 5, 2010, 8:00 AM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145 WHUS41 KPHI 050951 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 451 AM EST SUN DEC 5 2010 NJZ013-014-020-022>027-051300- /O.NEW.KPHI.CF.S.0031.101205T0951Z-101205T1300Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 451 AM EST SUN DEC 5 2010 TIDAL DEPARTURES ARE RUNNING BETWEEN 1/2 AND 1 FOOT ABOVE NORMAL THIS MORNING WITH A NEW MOON, DESPITE NORTHWESTERLY OFFSHORE FLOW. THEREFORE, IT IS POSSIBLE THAT SOME LOCATIONS COULD REACH MINOR TIDAL FLOODING CRITERIA WITH THE MORNING TIDAL CYCLE. NORTHWESTERLY FLOW IS EXPECTED TO INCREASE THIS AFTERNOON INTO MONDAY AND TIDAL DEPARTURES WILL DECREASE AND BECOME THEN BECOME NEGATIVE, ENDING ANY CHANCES OF ADDITIONAL TIDAL FLOODING. $$
1 follow-up statement
088 WHUS41 KPHI 051005 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 AM EST SUN DEC 5 2010 DEZ003-004-NJZ012-051300- /O.EXA.KPHI.CF.S.0031.000000T0000Z-101205T1300Z/ INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- 505 AM EST SUN DEC 5 2010 TIDAL DEPARTURES ARE RUNNING BETWEEN 1/2 AND 1 FOOT ABOVE NORMAL THIS MORNING WITH A NEW MOON, DESPITE NORTHWESTERLY OFFSHORE FLOW. THEREFORE, IT IS POSSIBLE THAT SOME LOCATIONS COULD REACH MINOR TIDAL FLOODING CRITERIA WITH THE MORNING TIDAL CYCLE. NORTHWESTERLY FLOW IS EXPECTED TO INCREASE THIS AFTERNOON INTO MONDAY AND TIDAL DEPARTURES WILL DECREASE AND BECOME THEN BECOME NEGATIVE, ENDING ANY CHANCES OF ADDITIONAL TIDAL FLOODING. $$ NJZ013-014-020-022>027-051300- /O.CON.KPHI.CF.S.0031.000000T0000Z-101205T1300Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 505 AM EST SUN DEC 5 2010 TIDAL DEPARTURES ARE RUNNING BETWEEN 1/2 AND 1 FOOT ABOVE NORMAL THIS MORNING WITH A NEW MOON, DESPITE NORTHWESTERLY OFFSHORE FLOW. THEREFORE, IT IS POSSIBLE THAT SOME LOCATIONS COULD REACH MINOR TIDAL FLOODING CRITERIA WITH THE MORNING TIDAL CYCLE. NORTHWESTERLY FLOW IS EXPECTED TO INCREASE THIS AFTERNOON INTO MONDAY AND TIDAL DEPARTURES WILL DECREASE AND BECOME THEN BECOME NEGATIVE, ENDING ANY CHANCES OF ADDITIONAL TIDAL FLOODING. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Dec 5, 4:46 AM EST, 5 minutes earlier.
Area forecast discussion, Dec 5, 4:46 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EST SUN DEC 5 2010
.SYNOPSIS...
A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE AROUND A BLOCKING MID
LEVEL VORTEX AND ACROSS THE REGION INTO NEXT WEEK. ONE SUCH
DISTURBANCE WILL CAUSE AN AREA OF LOW PRESSURE TO INTENSIFY RAPIDLY
WELL OFFSHORE TODAY AND THEN RETROGRADE NORTHWEST TO NEAR NORTHERN
MAINE BY LATE MONDAY. THE LOW WILL THEN MOVE INTO EASTERN CANADA AND
WEAKEN. AS THE LOW LIFTS NORTH AND THE BLOCKING PATTERN WEAKENS, A
HIGH PRESSURE SYSTEM WILL BE ABLE TO REACH THE EAST COAST BY AROUND
THURSDAY. LOW PRESSURE MAY THEN MOVE ALONG THE NORTHERN TIER OF THE
UNITED STATES AND PASS NORTH OF THE AREA FRIDAY NIGHT OR SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD NORTHWEST FLOW WILL BEGIN TO INCREASE SOME TODAY AS
SURFACE LOW PRESSURE BEGINS TO DEEPEN WELL OFF THE COAST AND THE
GRADIENT BETWEEN IT AND HIGH PRESSURE OVER THE PLAINS TIGHTENS.
SAID FLOW WILL CONTINUE TO ADVECT LOWER LEVEL MOISTURE OFF THE
GREAT LAKES, WHILE MID LEVEL MOISTURE JUST STARTS TO WRAP AROUND
THE MID LEVEL VORTEX CENTERED AROUND NORTHERN NEW ENGLAND. A MID
LEVEL VORT MAX CROSSES THE NORTHERN PART OF THE FORECAST AREA, BUT
PER BUFKIT THE NAM DEPICTS ONLY WEAK LIFT IN THE SNOW GROWTH
REGION FAR NORTHWEST WHILE THE GFS SHOWS NOTHING OF THE SORT. OVER
THE SAME AREA, THERE IS NO DECREASE IN EQIVALENT POTENTIAL
TEMPERATURE WITH HEIGHT IN THE SNOW GROWTH REGION IN EITHER
AMERICAN MODEL. WE THEREFORE DID NOT HIT SIGNIFICANT SNOW SHOWER
ACTIVITY TOO HARD TODAY, WHICH IS PRETTY CONSISTENT WITH THE
PREVIOUS FORECAST.
WE BEGIN TO INCREASE THE WINDS SOME, BUT NOT TO NEAR ADVISORY
LEVELS. WE EXPECT A DECENT AMOUNT OF CLOUDINESS, ESPECIALLY AS ONE
MOVES NORTHWEST THROUGH THE AREA. TEMPERATURES ARE AGAIN A BLEND
OF CONTINUITY, STAT GUIDANCE AND INDICATIONS FROM H925
TEMPERATURES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
ONE VORT MAX EXITS AND ANOTHER FAIRLY ROBUST ONE APPROACHES
TONIGHT, THEN THAT VORT MAX ROTATES THROUGH ON MONDAY PER THE
MODELS. FOR THE FAR NORTHWEST, THE NAM BUFKIT STARTS TO SHOW SOME
DECREASE IN EQUIVALENT POTENTIAL TEMPERATURE WITH HEIGHT ALONG
WITH SOME WEAK LIFT IN THE SNOW GROWTH REGION TONIGHT, THEN HITS
THESE A LITTLE HARDER ON MONDAY. THE GFS BUFKIT SHOWS NOTHING
TONIGHT OVER THE SAME LOCATION, BUT AT LEAST STARTS TO SHOW SOME LIFT
IN THE SNOW GROWTH REGION ON MONDAY. MOVING DOWN TO THE ABE AREA, NEITHER
THE NAM OR GFS BUFKIT ARE SHOWING ANY OF THIS. HOWEVER, WHAT WE
DO SEE OVER MUCH OF THE NORTHWESTERN FORECAST AREA IS THAT
MOISTURE DEEPENS THROUGH MONDAY, AND THE MODELS GENERALLY SHOW A
VERY WEAK BUT NOTICABLE EXTENSION OF THE TROWAL WRAPPING AROUND
THE VORTEX TO OUR NORTH AND JUST INTO OUR AREA. THE MET AND MAV
POPS START TO RISE INTO THE CHANCE CATEGORY TONIGHT NORTHWEST, AND
THEN THE MET POPS GET RATHER EXCITED NORTHWEST ON MONDAY WITH LOW
LIKELY VALUES AS FAR SOUTH AND EAST AS ABE.
GIVEN THE ABOVE, WE HAVE RAISED OUR CHANCES OF SNOW SHOWERS TO
HIGH CHANCE VALUES FAR NORTHWEST BY MONDAY (THAT IS WHEN THEY PEAK),
BUT BASICALLY MAINTAINED CONTINUITY MOVING FURTHER SOUTHEAST. THE
DETERMINISTIC MODELS ARE AT LEAST AS EXCITED ABOUT WHAT HAPPENS
OVER THE OCEAN AS THEY ARE ABOUT WHAT HAPPENS OVER LAND THROUGH
THE SHORT TERM, PRESUMABLY IN PART DUE TO THE WARM WATER, AND WE
HAVE ADDED SOME ACKNOWLEDGMENT OF THAT STARTING MONDAY.
WINDS LIKELY WON'T DIE DOWN MUCH TONIGHT, AND THEY SHOULD INCREASE
TO NEAR ADVISORY LEVELS ON MONDAY. THE MODELS ARE IN PRETTY GOOD
AGREEMENT THAT THE SURFACE LOW WILL REACH MINIMUM PRESSURE
SOMETIME AROUND 18Z MONDAY, SO THAT SEEMS TO BE THE DAY WHEN WINDS
GET STRONGEST. WE MAINTAIN THE MENTION OF ADVISORY LEVEL WINDS IN
THE HWO FOR BOTH MONDAY AND TUESDAY FOR NOW.
A BLEND OF CONTINUITY, STAT GUIDANCE AND H925 TEMPERATURE
INDICATIONS GENERALLY HAS WORKED WELL AND WAS AGAIN FOLLOWED. THIS
MORNING, THE H925 TEMPERATURES ARE ARGUING THAT ANY WARMUP IN
STAT GUIDANCE THROUGH THE SHORT TERM IS CLIMATOLOGICAL IN NATURE,
AND SO WE STEERED TOWARD COLDER GUIDANCE IN MOST INSTANCES.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER LOW PRESSURE SYSTEM THAT PARKS NORTH OF OUR REGION DURING
THE SHORT TERM PART OF THE FORECAST...SLOWLY WEAKENS AND PULLS
NORTHWARD DURING THE EXTENDED RANGE. THIS WILL ALLOW FOR SLOW
MODERATION OF THE TEMPERATURES...WHILE KEEPING MOSTLY DRY WEATHER
ACROSS OUR PART OF THE COUNTRY.
THE BEGINNING OF THE PERIOD WILL SEE HIGH PRESSURE MOVING EASTWARD
TOWARD THE MIDDLE ATLANTIC REGION. THIS HIGH WILL CREST OVER THE
AREA THU ACCORDING TO BOTH THE 12Z GFS AND ECMWF. THIS WILL MEAN
FAIR WEATHER AND A CONTINUATION OF THE BELOW NORMAL TEMPERATURES.
READINGS WILL MOSTLY BE 5 TO 10 DEGREES BELOW NORMAL WITH HIGHS IN
THE 30S AND LOWS IN THE TEENS (NORTH) AND LOW TO MID 20S (SOUTH).
BOTH LONGER RANGE MODELS SHOW LOW PRESSURE MOVING ACROSS THE UPPER
GREAT LAKES REGION FRIDAY AND THEN TOWARDS THE LOWER LAKES (GFS) OR
DOWN THE STE. LAWRENCE RIVER VALLEY (ECMWF) ON SATURDAY. A FRONT
ALONG WITH A WAVE ALONG IT WILL PASS THE REGION THEN WITH THE
POSSIBILITY FOR SOME RAINS OR SNOWS TO THE AREA. AT THIS POINT THE
SYSTEM LOOKS PROGRESSIVE AND NOT TO STRONG...SO POPS WILL BE IN THE
SLGT CHC OR CHC RANGE. BY FRI AND SAT...TEMPERATURES WILL HAVE
REBOUNDED BACK TO NORMAL READINGS FOR EARLY DEC WITH SOME LOW TO MID
40S FOR HIGHS ACROSS THE DELMARVA AND DELAWARE VALLEY AREAS WITH
SOME MID TO UPPER 30S TO THE NORTH. LOWS WILL MOSTLY BE IN THE 20S
FRI AND UPPER 20S OR LOW 30S ON SAT.
&&
.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS WILL CONTINUE THROUGH THE TAF PD INTO THE MIDDLE OF THE
UPCOMING WEEK, BUT IT DOES LOOK TO BE BREEZY OVER THE NEXT FEW DAYS.
A PERSISTENT UPR LOW/TROF OVER THE ERN CONUS WILL MAINTAIN A NWLY
FLOW OVER THE REGION. THIS TROF WILL BE REINFORCED BY A LOW WHICH
WILL RAPIDLY INTENSIFY OFF THE ATLC CST AND MOVE TOWARD NEW ENGLAND
ON MONDAY. AS THIS LOW INTENSIFIES, THE PRESSURE GRADIENT WILL
TIGHTEN FURTHER CAUSING AN INCREASE IN WINDS.
EXPECT MAINLY SC ACRS THE REGION TODAY, WINDS WILL INCREASE TO THE
15 TO 20 KT RANGE WITH GUSTS BETWEEN 25 AND 30 KT BEGINNING IN THE
LATE MORNING AND CONTINUING INTO THE AFTERNOON. WINDS WILL DECREASE
A BIT AFTER SUNSET, BUT WILL STILL REMAIN IN THE 10 TO 15 KT RANGE
WITH GUSTS AS HIGH AS 25 KT.
OUTLOOK...
ON MONDAY, AS MENTIONED ABOVE, WINDS WILL INCREASE FURTHER. 20 TO
25 KT SUSTAINED WINDS ARE PSBL WITH GUSTS AS HIGH AS 30 TO 35 KT,
BEFORE SUBSIDING BY EVENING. VFR CONDS WILL PREVAIL THRU THE PD.
THE NWLY FLOW WILL WEAKEN A BIT ON TUESDAY AND FURTHER ON WEDNESDAY
AND THURSDAY AS THE UPR TROF MOVES OUT OF THE REGION AND HIGH
PRESSURE BUILDS IN.
&&
.MARINE...
A STRONG UPR LOW WILL ROTATE OVER NEW ENG/SERN CANADA AND BE
REINFORCED ON MONDAY INTO TUESDAY BY A STRENGTHENING LOW OVER THE
ATLANTIC WHICH WILL MERGE WITH THE UPPER LOW. THE PRESSURE GRADIENT
WILL TIGHTEN FURTHER AND A VERY WINDY PERIOD IS IN STORE FOR THE
MARINE AREA AS NWLY FLOW CONTINUES.
THE SCA WILL REMAIN IN EFFECT UNTIL 06/00Z, THEN THE PREVIOUSLY
ISSUED GALE WATCH BEGINNING AT 06/00Z WILL BE UPGRADED TO A GALE
WARNING FOR ALL AREAS WITH THE ISSUANCE OF THE MORNING PACKAGE. ALL
OF THE DATA IS IN REASONABLE AGREEMENT THAT GALE CONDS WILL REACH
THE SRN AREAS BEFORE THE NRN AREAS SO ITS PSBL THAT THE NRN WATERS
MAY NOT HIT GALE CRITERIA UNTIL LATE TONIGHT, BUT THERE ARE STILL
SOME TIMING DIFFS IN THE MDLS. HOWEVER, CONFIDENCE IS VERY HIGH ON
THE EVENTUAL REACHING OF GALE CRITERIA, SO ISSUING THE GALE WARNING
FOR THE CONFIDENCE LEVEL SEEMED THE PRUDENT COURSE OF ACTION TO
TAKE. FOR NOW, WILL ONLY KEEP THE GALE WARNING THRU 07/00Z, BUT IT
WILL LIKELY NEED TO BE EXTENDED ON LATER SHIFTS. THEN, WHEN THE
GALE COMES DOWN, WE'LL NEED AN SCA FOR SOME TIME. FINALLY, BY
WEDNESDAY, HIGH PRESSURE WILL BUILD IN FROM THE WEST AND ALLOW WINDS
AND SEAS TO SUBSIDE.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES, WERE STILL RUNNING FROM 1/2 TO 1 FOOT ABOVE NORMAL
THIS MORNING AND THERE COULD BE SOME VERY MINOR TIDAL FLOODING,
ESPECIALLY OVER THE NORTHERN WATERS WITH THE MORNING TIDAL CYCLE.
WE WILL ISSUE A STATEMENT ADDRESSING THIS.
THESE DEPARTURES, HOWEVER, SHOULD DECREASE AND BECOME NEGATIVE AS
A STRONG OFFSHORE FLOW INTENSIFIES. NEGATIVE DEPARTURES ARE
FORECAST TO REACH THEIR MAXIMUM ON TUESDAY, WHEN THE COULD BE AS
MUCH AS 2 TO 3 FEET BELOW NORMAL. STRONG W TO NW WINDS ARE
FORECAST TO REACH GALE FORCE SUNDAY NIGHT AND POSSIBLY CONTINUE
INTO TUESDAY NIGHT. THESE SUSTAINED OFFSHORE WINDS, FOR SUCH A
LONG PERIOD OF TIME, COULD CAUSE BLOWOUT OR NEAR BLOWOUT
CONDITIONS AROUND THE TIMES OF LOW TIDE MONDAY NIGHT THROUGH
TUESDAY NIGHT, AND POSSIBLY EVEN INTO WEDNESDAY. WE WILL CONTINUE
TO MONITOR THIS DEVELOPING SITUATION AND ISSUED
WARNINGS/ADVISORIES/STATEMENTS AS NEEDED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ430-
431-450>455.
GALE WARNING FROM 7 PM THIS EVENING TO 7 PM EST MONDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...GIGI/DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...NIERENBERG
MARINE...NIERENBERG
TIDES/COASTAL FLOODING...RPW/NIERENBERGHazardous weather outlook, Dec 5, 3:54 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 AM EST SUN DEC 5 2010 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 061000- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 354 AM EST SUN DEC 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WEST TO NORTHWEST WIND GUSTS WILL COME CLOSE TO WIND ADVISORY CRITERIA ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012>014-016>027-PAZ070-071-061000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 354 AM EST SUN DEC 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GUSTY WEST TO NORTHWEST WIND GUSTS WILL COME CLOSE TO WIND ADVISORY CRITERIA ON MONDAY AND TUESDAY. LOW TIDES MIGHT REACH BLOW OUT LEVELS MONDAY NIGHT INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-061000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 AM EST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW TIDES MIGHT REACH BLOW OUT LEVELS MONDAY NIGHT INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 4:23 AM EST | Gale Warning | PHI | 62 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.